Competitive equilibria for infinite-horizon economies with incomplete markets

Alejandro D. Hernández, Manuel S. Santos

Research output: Contribution to journalArticlepeer-review

38 Scopus citations


In this paper we consider a sequential trading economy with incomplete financial markets and a finite number of infinitely lived agents. We propose a specification of agents' budget sets and show that such specification features several desirable properties. We then establish the existence of an equilibrium for a regular class of economies. Journal of Economic Literature Classification Numbers: C62, D52, D90.

Original languageEnglish (US)
Pages (from-to)102-130
Number of pages29
JournalJournal of Economic Theory
Issue number1
StatePublished - Oct 1996
Externally publishedYes

ASJC Scopus subject areas

  • Economics and Econometrics


Dive into the research topics of 'Competitive equilibria for infinite-horizon economies with incomplete markets'. Together they form a unique fingerprint.

Cite this